# SDR SWAA2013120222853

- Difficulty date: November 30, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N279AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 27,143 hours, 12,212 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: 9936534
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PACK LOOSE.  SECURED BOLT IAW AMM.
